# SDR RAIA990536

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DHE1148
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7417 - STL - LENDING GEAR WILL NOT RETRACT.  MAINTENANCE REPLACED NR 2 WEIGHT ON WHEEL SWITCH ON LEFT GEAR.  (M)
